RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 2, Pages 220–227 (Mi de8559)  

Ordinary Differential Equations

On the structure of characteristic sets of solutions of linear completely solvable total differential equations

E. K. Makarov

Institute of Mathematics of the Academy of Sciences of Belarus

Full text: PDF file (1099 kB)

English version:
Differential Equations, 1995, 31:2, 203–208

Bibliographic databases:
UDC: 517.936
Received: 15.12.1993

Citation: E. K. Makarov, “On the structure of characteristic sets of solutions of linear completely solvable total differential equations”, Differ. Uravn., 31:2 (1995), 220–227; Differ. Equ., 31:2 (1995), 203–208

Citation in format AMSBIB
\Bibitem{Mak95}
\by E.~K.~Makarov
\paper On the structure of characteristic sets of solutions of linear completely solvable total differential equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 2
\pages 220--227
\mathnet{http://mi.mathnet.ru/de8559}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373783}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 2
\pages 203--208


Linking options:
  • http://mi.mathnet.ru/eng/de8559
  • http://mi.mathnet.ru/eng/de/v31/i2/p220

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:69
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019